# SDR AWXA9500798

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - FLT NR 3808 - AIR-TURNBACK - EICAS MESSAGE FOR TAT.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED TAT PROBE.  ALSO, REPLACED RELAYS K203 AND K410, PRECAUTIONARY. (M)
